Interpolation formulae for predicates and terms which carry their own history.
Archiv für mathematische Logik und Grundlagenforschung, Tome 17 (1975), pp. 159-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1975__17_137918,
author = {J\"urgen Schulte-M\"onting},
title = {Interpolation formulae for predicates and terms which carry their own history.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {159--170},
year = {1975},
volume = {17},
url = {http://geodesic.mathdoc.fr/item/AMLG_1975__17_137918/}
}
TY - JOUR AU - Jürgen Schulte-Mönting TI - Interpolation formulae for predicates and terms which carry their own history. JO - Archiv für mathematische Logik und Grundlagenforschung PY - 1975 SP - 159 EP - 170 VL - 17 UR - http://geodesic.mathdoc.fr/item/AMLG_1975__17_137918/ ID - AMLG_1975__17_137918 ER -
Jürgen Schulte-Mönting. Interpolation formulae for predicates and terms which carry their own history.. Archiv für mathematische Logik und Grundlagenforschung, Tome 17 (1975), pp. 159-170. http://geodesic.mathdoc.fr/item/AMLG_1975__17_137918/